MAUDE Adverse Event Report: TORNIER INC PERFORM HUMERAL STEM SZ 3; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER + ADDITIVE, CEMENTED

TORNIER INC PERFORM HUMERAL STEM SZ 3; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER + ADDITIVE, CEMENTED
Catalog Number DWX3SS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Subject: (b)(6).Shoulder id study: patient returned for new onset of shoulder pain -- left shoulder.Pain started after 3 month follow-up and was significantly worse on (b)(6) 2025.Unclear diagnosis at time of visit and patient will undergo ct for further assessment.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
Subject: (b)(6).Shoulder id study.Patient returned for new onset of shoulder pain, left shoulder.Pain started after 3 month follow-up and was significantly worse on (b)(6) 2025.Unclear diagnosis at time of visit and patient will undergo ct for further assessment.

Brand Name
PERFORM HUMERAL STEM SZ 3
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER + ADDITIVE, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24198259
Report Number0001649390-2026-00085
Device Sequence Number5469739
Product Code PAO
UDI-Device Identifier00846832085477
UDI-Public00846832085477
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201315
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWX3SS
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale
Patient Weight75 KG